MAUDE Adverse Event Report: AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)

AVANOS MEDICAL, INC. HALYARD; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 35216
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
Rn informed respiratory tech that pt had an audible cuff leak on pt et tube.Respiratory tech inspected pt et tube and confirmed that a cuff leak was present.Respiratory tech fixed pt cuff leak.Respiratory tech left room.Rn returned to respiratory tech within 5-10 mins stating that the cuff was leaking again.Respiratory tech used manometer to measure cuff pressure and the manometer read below the green zone.Respiratory tech then re-inflated cuff with manometer and disconnected the manometer.Respiratory tech then retested cuff pressure with manometer and the et tube cuff pressure had fallen significantly and was no longer holding a proper cuff pressure.Respiratory tech informed medical doctor who called anesthesia and assisted in et tube exchange on the pt.

Brand Name
HALYARD
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
AVANOS MEDICAL, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10118391
Report Number10118391
Device Sequence Number11362876
Product Code BTR
UDI-Device Identifier10680651352160
UDI-Public(01)10680651352160
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/27/2020
Report Date (Section F) 06/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number35216
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/04/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight95
Date Report Sent to FDA06/01/2020